English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Curvature decomposition of G₂-manifolds

MPS-Authors
/persons/resource/persons235485

Ivanov,  Stefan
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Cleyton, R., & Ivanov, S. (2008). Curvature decomposition of G₂-manifolds. Journal of Geometry and Physics, 58(10), 1429-1449. doi:10.1016/j.geomphys.2008.06.002.


Cite as: http://hdl.handle.net/21.11116/0000-0004-1992-B
Abstract
There is no abstract available